# SDR J7SA20190503001

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N530FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20148
- Aircraft time: 10,892 hours, 6,732 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL370 AMBER R HYD PRESS LOW CAS POSTED. CREW PERFORMED ALL CHECKLIST PROCEDURES, DECLARED EMERGENCY AND DIVERTED TO KPDX. R HYD QUANTITY FELL BELOW 30% AND EVIDENCE OF HYDRAULIC LEAK ON UNDERSIDE OF AIRCRAFT DURING POSTFLIGHT. FOUND HYDRAULIC LINES LEAKING AT RT HEAT EXCHANGER BYPASS VALVE. TIGHTENED LINES PRESSURIZED RH HYDRAULIC SYSTEM LEAK CK OK SERVICED RT HYDRAULIC SYSTEM CLEANED RESIDUAL HYDRAULIC FLUID IN AFT COMPARTMENT AND BELLY OF AIRCRAFT. REF CL 350 MM 29-12-45.
